# SDR F3LA2023071900096

- Difficulty date: July 19, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N701FR
- Make and model: Airbus A321-211
- Aircraft serial: 06793
- Aircraft time: 25,056 hours, 10,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LPLP318595  DURING HEAVY SERVICE CHECK CARD HS2010-01PARA G FOUND DEFECTIVE EPSU, 15-WL, EPSU REQUIRES REPLACEMENT. NOTE: FAULT CODE EPSU (15WL) MID L PER TSM 33-51-00-810-872-0-A 
CORRECTIVE ACTION: REMOVED EPSUE 15-WL AND REPLACED WITH NEW EPSU 15-WL .PERFORMED OPS CHECK, CHECK IS GOOD. NO FURTHER ACTION REQUIRED. IAW AMM 33-51-38-000/400-001-A/ END/
